Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228 229 230 231 232 233 234 235 236 237 238 239 240 241 242 243 244

      [Search Papers] [Print this List]
    1.
    ,
    (2023),   [abstract]   
     
    2. M. Khajeh Salehani,
    Asymptotic and binormal directions on surfaces sitting in the four-dimensional Euclidean space,
    Bull. Iranian Math. Soc. (to appear) [abstract]   
     
    3. M. Nassernejad (Joint with I. Al-Ayyoub and L. G. Roberts),
    On the normality and associated primes of cover ideals of a class of imperfect graphs,
    Mathematical Reports (to appear) [abstract]   
     
    4. R. Ahmadian,
    Toroidalization of locally toroidal morphisms,
    Trans. Amer. Math. Soc. 375(2022), 2949-2986   [abstract]   
     
    5. A. Mofidi,
    On the number of cycles of graphs and VC-dimension,
    Facta Universitatis. Series: Mathematics and Informatics (to appear) [abstract]   
     
    6. M. Jazaei (Joint with E. R. van Dam),
    On bipartite distance-regular Cayley graphs with small diameter,
    Electron. J. Combin. 29(2022), P2.12  [abstract]   
     
    7. S. H. Alavi (Joint with M. Bayat and A. Daneshkhah),
    Finite exceptional groups of Lie type and symmetric designs,
    Discrete Math. 345(2022), 112894  [abstract]   
     
    8. M. Eslamian (Joint with A. Kamandi),
    A novel algorithm for approximating common solution of a system of monotone inclusion problem and common fixed point problem,
    Journal of Industrial and Management Optimization (JIMO) (to appear) [abstract]   
     
    9. M. Eslamian,
    Variational inequality over the set of common solutions of a system of bilevel variational inequality problem with applications,
    RACSAM (2022), DOI: 10.1007/s13398-021-01193-2  [abstract]   
     
    10. E. Ghahraei ,
    Characterization of convex and generalized convex vector fields on Riemannian manifolds,
    Bull. Iranian Math. Soc. (2022), DOI: 10.1007/s41980-022-00684-1  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228 229 230 231 232 233 234 235 236 237 238 239 240 241 242 243 244  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.